# SDR ASAA2013031994331

- Difficulty date: March 19, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C357052
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FORE FLAP PREVIOUS REPAIR ON OTBD L/E CHAFED.  REMOVED DAMAGED REPAIR, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW SRM 57-53-01, FIG 201.
